MathSciNet Relay Station
MathSciNet bibliographic data
MR843712 (87i:33017) 33A40 (65D20)
Laforgia, Andrea Inequalities for Bessel functions. J. Comput. Appl. Math. 15 (1986), no. 1, 75–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement